# SDR 98ZZZX795

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84FA
- Make and model: Braero BAE125800A
- Aircraft serial: 258047
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Spring Strut
- Part number: 25UM403A
- Condition: Corroded
- Location: Mlg Lt Side Stay
- Part time: 6,198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT PRE-BUY INSPECTION, LT SIDESTAY CLEARANCES COULD NOT BE OBTAINED.  SPRING STRUT WOULD NOT MOVE FULLY IN ITS SLOT.  INVESTIGATED CAUSE AND FOUND SPRING STRUT INTERNAL SPRING CORRODED INTO TWO PIECES.  PROBLEM HAS CAUSED FLAT SPOTTING ON ROLLER P/N 25UM391.  LACK OF LUBRICATION IS EVIDENT IN BEARINGS IN THE LINK P/N 25-8UM79-1A.
